MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO MDS-21NRFIT; NEEDLE

BECTON DICKINSON DE MEXICO MDS-21NRFIT; NEEDLE
Catalog Number MDS-21NRFIT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd blunt filter nrfit was involved with a reaction.The following information was provided by the initial reporter: "hypotension with bradycardia" was reported on 22nd of jan2024 and resolved on the same day.The adverse event was treated with akrinor 100mg.And patient was laid down.Device was removed and subject was given general anesthesia.The above mentioned customer is participating in the mds-21nrfit001 study.The patient performed a spinal anesthesia with the following nrfit devices on (b)(6) 2024.However, the anesthetic medication was not successfully injected through the bd syringe as patient collapsed during the punction attempt and then wanted a general anesthesia.¿ bd syringe nrfit lot number: 83149, ¿ ancillary device used (catalogue number/type/size): ¿ 400066/bd blunt filter nrfit needle/18g x 1 1/2(1.2 mm x 40 mm) ¿ bd blunt fill or blunt filter nrfit needle lot number: 3045501 ¿ bd syringe nrfit (catalog number/type/size): 400051/syringe nrfit slip/5ml ¿ bd spinal nrfit needle set lot number : 2109032 ¿ relationship to spinal needle: not related ¿ relationship to syringe: not related ¿ relationship to introducer: not related ¿ relationship to ancillary devices: not related ¿ relationship to procedure: possible the adverse event occurred after using the device.The event is possibly related to procedure.This complaint has been reported because it has a possible relationship with the procedure.
 
Additional Manufacturer Narrative
Pr 9584511 follow up report for corrections.This complaint was found to be a duplicate after the mdr was submitted, please refer to pr 9584592.The manufacturing plant was incorrect in the initial mdr.The manufacturing plant should be becton dickinson - franklin lakes, nj / 07417.Event details have been updated: adverse event with no malfunction, device unrelated.Adverse event related to procedure only.Medical device brand name, medical device catalog #, and medical device lot # have been updated to reflect the nrfit anesthesia study.No product identified as cause for the adverse event.Event related to procedure only.Pma/510k has been updated to na.H3 other text : see narrative below.
 
Event or Problem Description
Adverse event with no malfunction, device unrelated.Adverse event related to procedure only.

Brand Name
MDS-21NRFIT
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18704492
Report Number9614033-2024-00013
Device Sequence Number15302734
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberMDS-21NRFIT
Device Lot NumberMDS-21NRFIT
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown